# SDR UPS07B51334

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- System (JASC): 5220 · Emergency Exits
- Part: Lock
- Condition: Stripped
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROTATION DOOR F/O OVHD ADVISORY MSG ILLUMINATED MOMENTARILY.  CHECKED RIG OF OVERHEAD LATCH PER MM 52-71-01-4, OK FOUND HATCH HANDLE NOT ALIGNED WITH LOCK STRIPED.
